Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On Dahlberg's Lusin area integral theorem


Author: Marius Mitrea
Journal: Proc. Amer. Math. Soc. 123 (1995), 1449-1455
MSC: Primary 42B20; Secondary 31B10, 31B35
MathSciNet review: 1239801
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We give new proofs to the Lusin area integral theorem of Dahlberg. Our techniques rely on the theory of elliptic boundary value problems on nonsmooth domains and are shown to extend to other important cases, including systems of equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B20, 31B10, 31B35

Retrieve articles in all journals with MSC: 42B20, 31B10, 31B35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1995-1239801-7
PII: S 0002-9939(1995)1239801-7
Article copyright: © Copyright 1995 American Mathematical Society